MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; STICKRIGHT, 4" X 2 YD

MEDLINE INDUSTRIES, LP MEDLINE; STICKRIGHT, 4" X 2 YD
Catalog Number MSC4224EPH
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Inadequate Pain Relief (2388)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that on (b)(6) 2026 "tape was used to adhere catheter to patient after insertion of an epidural line.Tape did not hold line/catheter in place causing line to become dislodged." per the customer, the "patient required additional procedure to restart new epidural line" required for "pain management" of labor.Per the customer, the patient experienced an "additional painful procedure." it has been determined that though the event did not involve a death or serious injury, recurrence could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.Additional initial reporter information: mobile telephone number: (b)(6).
 
Event or Problem Description
It was reported that on (b)(6) 2026 "tape was used to adhere catheter to patient after insertion of an epidural line.Tape did not hold line/catheter in place causing line to become dislodged." per the customer, the "patient required additional procedure to restart new epidural line" required for "pain management" of labor.Per the customer, the patient experienced an "additional painful procedure.".

Brand Name
MEDLINE
Common Device Name
STICKRIGHT, 4" X 2 YD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key25376605
Report Number1417592-2026-02037
Device Sequence Number10610007
Product Code KGX
UDI-Device Identifier10197344102778
UDI-Public10197344102778
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSC4224EPH
Device Lot Number87525110036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale